User menu

Acute Diquat Intoxication Interest of its Repeated Determination in Urine and the Evaluation of Renal Proximal Tubule Integrity

Bibliographic reference Mahieu, P. ; Bonduelle, Y. ; Bernard, Alfred ; Decabooter, A. ; Gala, M. ; et. al. Acute Diquat Intoxication Interest of its Repeated Determination in Urine and the Evaluation of Renal Proximal Tubule Integrity. In: Journal of Toxicology. Clinical Toxicology, Vol. 22, no. 4, p. 363-369 (1984)
Permanent URL http://hdl.handle.net/2078.1/55427
  1. McCarthy Leroy G., Speth Claus P., Diquat intoxication, 10.1016/s0196-0644(83)80474-0
  2. Ferguson A. J., Ugesker. Laeg., 144, 31 (1982)
  3. Powell David, Pond Susan M., Allen Terence B., Portale Anthony A., Hemoperfusion in a Child who Ingested Diquat and Died from Pontine Infarction and Hemorrhage, 10.3109/15563658308990609
  4. Berry D.J., Grove J., The determination of paraquat (1,1′-dimethyl-4,4′-bipyridylium cation) in urine, 10.1016/0009-8981(71)90060-x
  5. Mancini G., Carbonara A.O., Heremans J.F., Immunochemical quantitation of antigens by single radial immunodiffusion, 10.1016/0019-2791(65)90004-2
  6. Bernard A., Clin. Chem., 29, 1007 (1983)
  7. Crabtree Helen C., Lock Edward A., Rose Michael S., Effects of diquat on the gastrointestinal tract of rats, 10.1016/s0041-008x(77)80012-4
  8. Vanholder Raymond, Colardyn Francis, De Reuck Jacques, Praet Marleen, Lameire Norbert, Ringoir Severin, Diquat intoxication, 10.1016/0002-9343(81)90836-6
  9. Sch�nborn H., Schuster H. P., K�ssling F. K., Klinik und Morphologie der akuten peroralen Diquatintoxikation (Reglone), 10.1007/bf00315043
  10. Smith L. L., Young Scientists Award Lecture 1981: The Identification of an Accumulation System for Diamines and Polyamines Into the Lung and Its Relevance to Paraquat Toxicity, Archives of Toxicology (1982) ISBN:9783540114062 p.1-14, 10.1007/978-3-642-68511-8_1
  11. Okonek S., Hofmann A., On the question of extracorporeal hemodialysis in diquat intoxication, 10.1007/bf00311277
  12. Daniel J. W., Brit. J. Industr. Med., 23, 133 (1966)